# SDR YN8R201304080001

- Difficulty date: April 8, 2013
- Submitted: April 8, 2013
- Operation: General aviation
- Filed by: Yingling Aircraft LLC, repair station YN8R621Y
- Aircraft: N8294P
- Make and model: Piper PA-24-250
- Aircraft serial: 243547
- Aircraft time: 4,227 hours
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Horn
- Part number: 2039700
- Condition: Cracked
- Location: Zone 300
- Part time: 4,227 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION IAW AD 2012-17-06, FOUND STABILATOR HORN ASSY CRACKED AT BOTH FWD THROUGH BOLT HOLES ON INNER BORE OF ASSY.  BOTH CRACKS RADIATING INWARD FROM BOLT HOLES TOWARD THE CENTER BALANCE WEIGHT TUBE.  REPLACED WITH NEW ASSY, PN 20399-005.  CRACKS VERY EASY TO SEE WITH EYES AFTER DISASSEMBLY OF HORN/STAB TUBE.
